# SDR ASAA2017110522430

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,768 hours, 12,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210136103
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PLASTIC EXIT SIGN ABOVE EXIT ROW 15 OFF. GROUNDED - YES. REINSTALLED LENS.
